Approximating curves on real rational surfaces

János Kollár, Frédéric Mangolte

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We give necessary and sufficient topological conditions for a simple closed curve on a real rational surface to be approximable by smooth rational curves. We also study approximation by smooth rational curves with given complex self-intersection number.

Original languageEnglish (US)
Pages (from-to)549-570
Number of pages22
JournalJournal of Algebraic Geometry
Issue number3
StatePublished - 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Approximating curves on real rational surfaces'. Together they form a unique fingerprint.

Cite this